Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tot with cough, worsens at night, taken amoxicillin, has rash. Should I give him piriton or take him to the doctor?

My son is 20 months old and had a cough that was worse at night. Took him to the doctor who prescribed amoxicillin , along with 2 inhalers ventolin and beclate. The cough cleared up after he too the amoxicillin for 7 days. A couple of days later he developed a rash that has spread on his back, stomach shoulder , creases of his arms and it s itchy. Should I give him piriton or carry him again to the doctor. The first time he took amoxicillin he developed a slight rash after a few days and it disappeared but this time its worse
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Maybe he has got allergy to Pencillin though most likely, dose-related. You can get a test done to check whether your child has Pencillin hypersensitivity and if its positive, tell your Dr to stop giving him pencillin-group antibiotics in future.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor